RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1035–1038 (Mi dan32082)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Differential equations with functional derivatives and stochastic equations for generalized random processes

Yu. L. Daletskii

Kiev Polytechnic Institute

Full text: PDF file (505 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88+517.948+519.217
Presented: A. Yu. Ishlinskii
Received: 29.05.1965

Citation: Yu. L. Daletskii, “Differential equations with functional derivatives and stochastic equations for generalized random processes”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1035–1038

Citation in format AMSBIB
\Bibitem{Dal66}
\by Yu.~L.~Daletskii
\paper Differential equations with functional derivatives and stochastic equations for generalized random processes
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1035--1038
\mathnet{http://mi.mathnet.ru/dan32082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214943}
\zmath{https://zbmath.org/?q=an:0305.35084}


Linking options:
  • http://mi.mathnet.ru/eng/dan32082
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Daletskii, “Infinite-dimensional elliptic operators and parabolic equations connected with them”, Russian Math. Surveys, 22:4 (1967), 1–53  mathnet  crossref  mathscinet  zmath
    2. V. I. Averbukh, O. G. Smolyanov, “The theory of differentiation in linear topological spaces”, Russian Math. Surveys, 22:6 (1967), 201–258  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019